Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 1, Pages 19-27
http://dx.doi.org/10.1155/S1048953392000029

Error estimates for the semidiscrete finite element approximation of linear nonlocal parabolic equations

Florida Institute of Technology, Department of Applied Mathematics, 150 W. University Blvd., Melbourne 32901, FL, USA

Received 1 February 1991; Revised 1 April 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dennis E. Jackson, “Error estimates for the semidiscrete finite element approximation of linear nonlocal parabolic equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 19-27, 1992. https://doi.org/10.1155/S1048953392000029.